# SDR UIEA2019022003288

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,874 hours, 18,332 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 144C
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START EICAS R STARTER CUTOUT ( TRANSFER TO MDDR # 107589 IAW DDG 80-00-02-01   LP 1050010: REMOVED AND REPLACED START VALVE IAW AMM 80-11-02  )
